# SDR DALA2021032301716

- Difficulty date: March 22, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CRACK INDICATION ON FRAME 20 RH DOOR STOP 7 AREA HOLE 6. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590169-14 REV.0,1 AND ER/A 590169-14AD REV. ORIGINAL. (1762072)
